# SDR 2018F00009

- Difficulty date: October 7, 2017
- Submitted: October 8, 2017
- Operation: General aviation
- Aircraft: N978QS
- Make and model: Cessna 750
- Aircraft serial: 7500187
- Aircraft time: 14,216 hours, 8,717 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 67410263
- Part serial: 3
- Condition: Damaged
- Location: Mlg
- Part time: 14,216 hours, 474 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG TRUNNION IS LONG FORE AND AFT WITH FORWARD AND AFT PINS INSTALLED ON AIRCRAFT.
